Maxigesic Pain Relief 100 Tablets

Maxigesic

$44.99

Quantity

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief to Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated with cold and flu
  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Ingredients:
Each Tablet Contains:
Paracetamol 500mg
Ibuprofen 150mg

Directions:
Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food.

Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period.

Maxigesic is not recommended for children under 12 years of age.

Warnings:
Do not take MAXIGESIC if you:
Have Asthma
Have a stomach ulcer
Have kidney disease
Are allergic to Ibuprofen, Aspirin, Paracetamol or Anti-Inflammatory medicines.

SKU: 2320738 TAG: Strong Pain Relief
 

This product has been added to your cart

CHECKOUT